Journal of Symbolic Logic

New examples of small Polish structures

Jan Dobrowolski

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We answer some questions from [4] by giving suitable examples of small Polish structures. First, we present a class of small Polish group structures without generic elements. Next, we construct a first example of a small non-zero-dimensional Polish $G$-group.

Article information

J. Symbolic Logic, Volume 78, Issue 3 (2013), 969-976.

First available in Project Euclid: 6 January 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 03C45, 54H11, 03E15


Dobrowolski, Jan. New examples of small Polish structures. J. Symbolic Logic 78 (2013), no. 3, 969--976. doi:10.2178/jsl.7803140.

Export citation